# SDR IPXA2016053004014

- Difficulty date: May 15, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220563
- Condition: Corroded
- Location: Bs 1441-1461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN AT BS 1441 TO 1461, LONGERON 18R HAS CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERRUPTED LONGERON 18 RT AT BS 1441 TO 1461 IAW DWG AEA0220 AND SRM 51-33-01.
